# SDR ASAA2020080312961

- Difficulty date: July 17, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,761 hours, 13,634 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Part serial: SAIC1187
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MIG5 OK186606 AND OK186607, R/H HORIZ LWR SKIN HAS 2EA. CRACKS STA 135 25" AND 32.5" FROM L/E. GROUNDED - YES. REPAIRED RH HORIZ LWR SKIN 2EA. CRACKS AT STAB STA. 135 25" AND 32.5" FROM L/E IAW 737 800 SRM 55 10 01 2R 11 THIS IS A CAT B REPAIR REQ. INSPECTION AT THRESHOLD OF 56,000 FLT CYCLES. REPEAT INSPECTION METHOD OF DVI AND LFEC INSPECTIONS AT INTERVAL OF 9,000 FLT. CYCLES.
